# SDR AALA20161102001

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 47,987 hours, 19,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15211
- Condition: Inoperative
- Location: Cabin
- Part time: 22,850 hours, 9,277 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RIGHT AFT OVERWING EXIT EMERGENCY LIGHT IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY (M1695) PER AMM 33-51-06.  OPERATIONAL CHECK NORMAL.
